Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Computing eigenvalues and eigenvectors of a symmetric matrix on the ILLIAC

Author: Robert T. Gregory
Journal: Math. Comp. 7 (1953), 215-220
MSC: Primary 65.0X
MathSciNet review: 0057643
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Institute for Advanced Study, Princeton, 1949.
  • [2] Olga Taussky and John Todd, Systems of equations, matrices and determinants, Math. Mag. 26 (1952), 9–20, 71–88. MR 0053058,
  • [3] C. G. J. Jacobi, ``Ein leichtes Verfahren, die in der Theorie der Säkularstörungen vorkommenden Gleichungen numerisch aufzulösen,'' Jn. reine angew. Math., v. 30, 1846, p. 51-95.

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.0X

Retrieve articles in all journals with MSC: 65.0X

Additional Information

Article copyright: © Copyright 1953 American Mathematical Society